×

Global asymptotic stability of delay BAM neural networks with impulses. (English) Zbl 1142.34376

Summary: The global asymptotic stability of delay bi-directional associative memory neural networks with impulses are studied by constructing suitable Lyapunov functional. Sufficient conditions, which are independent to the delayed quantity, are obtained for the global asymptotic stability of the neural networks. Some illustrative examples are given to demonstrate the effectiveness of the obtained results.

MSC:

34K20 Stability theory of functional-differential equations
34K45 Functional-differential equations with impulses
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hopfield, J.J., Neuron with graded response have collective computational properties like those of two-state neurons, Proc natl acad sci USA, 81, 3088-3092, (1984) · Zbl 1371.92015
[2] Kosto, B., i-directional associative memories, IEEE trans syst man cybernet, 18, 49-60, (1988)
[3] Cao, J.; Dong, M., Exponential stability of delayed bi-directional associative memory networks, Appl math comput, 135, 105-112, (2003) · Zbl 1030.34073
[4] Cao, J., Global asymptotic stability of delayed bi-directional associative memory neural networks, Appl math comput, 142, 333-339, (2003) · Zbl 1031.34074
[5] Cao, J.; Wang, L., Periodic oscillatory solution of bidirectional associative memory networks with delays, Phys rev E, 61, 2, 1825-1828, (2000)
[6] Chen, A.; Cao, J.; Huang, L., Exponential stability of BAM neural networks with transmission delays, Neurocomputing, 57, 435-454, (2004)
[7] Li, Y., Existence and stability of periodic solution for BAM neural networks with distributed delays, Appl math comput, 159, 847-862, (2004) · Zbl 1073.34080
[8] Li, Y., Global exponential stability of BAM neural networks with delays and impulses, Chaos, solitons & fractals, 24, 279-285, (2005) · Zbl 1099.68085
[9] Zhao, H., Global exponential stability and periodicity of cellular neural networks with variable delays, Phys lett A, 336, 331-341, (2005) · Zbl 1136.34348
[10] Zhang, Q.; Wei, X.; Xu, J., Delay-dependent exponential stability of cellular neural networks with time-varying delays, Chaos, solitons & fractals, 23, 1363-1369, (2005) · Zbl 1094.34055
[11] Li, C.; Liao, X.; Zhang, R., Delay-dependent exponential stability analysis of bi-directional associative memory neural networks with time delay: an LMI approach, Chaos, solitons & fractals, 24, 1119-1134, (2005) · Zbl 1101.68771
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.